# SDR HNAA2012071300861

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85330033
- Condition: Corroded
- Location: Bs 448.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 32S AND AFT OF FRAME 488.500.  REMOVED STRINGER SPLICE AT BS 488.5.  REMOVED STRINGER SECTION FROM BS 488.5 THROUGH 528. REINSTALLED STRINGER SPLICE AND STR SECTION FROM BS 488.5 TO 528 IAW DWG 85330033.
